# SDR DHL9980562C

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS 1680 LT SIDE HAS DENT OUT OF LIMITS.  CUT OUT DAMAGED AREA AND  FABRICATED REPAIR DOUBLER 10 X 12, FILLER 12 X 4 PER SRM 53-2-1.  N/R 271
